MAUDE Adverse Event Report: MEDTRONIC MEXICO CUSTOM TUBING PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS

MEDTRONIC MEXICO CUSTOM TUBING PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number HY2W85R16
Medical Device Problem Codes Fluid/Blood Leak (1250); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use of a custom tubing pack, the customer reported that they noticed leaking tubing on line 3 in the custom tubing pack.The leak was from the mvr bag, around the seal where the spike goes into the holding bag.The affected tubing was the 1/2 venous tubing connection to bag and 3/8 arterial tubing to bag.The customer stated that there was potential contamination since tubing had no caps on the open ends.The device was used.There was no patient impact associated with this event.Medtronic received additional information which reported that less than 1 cc of blood loss occurred.A transfusion was not required because of the blood loss.No air was noted in the system/tubing when the leak was observed.The perfusionist said that they thought this issue had happened one other time, however specific details were not available.

Brand Name
CUSTOM TUBING PACK
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key14522187
Report Number9612164-2022-02033
Device Sequence Number15069285
Product Code DWE
UDI-Device Identifier00763000515102
UDI-Public00763000515102
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171308
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2023
Device Model NumberHY2W85R16
Device Catalogue NumberHY2W85R16
Device Lot Number223283251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date05/27/2022
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown